English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49645/84944 (58%)
Visitors : 7699770      Online Users : 85
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/55120


    Title: Adaptive control of holonomic constrained systems: a feedforward fuzzy approximation based approach
    Authors: Chiu, C.S.;Lian, K.Y.;Liu, Peter
    Contributors: 淡江大學電機工程學系
    Date: 2006-05
    Issue Date: 2011-08-16 20:19:52 (UTC+8)
    Publisher: Institute of Electrical and Electronics Engineers(IEEE)
    Relation: IEEE Transactions on Control Systems Technology 14(3), pp.456-466
    DOI: 10.1109/TCST.2006.872527
    Appears in Collections:[電機工程學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    129579707567712756.pdf655KbAdobe PDF210View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback